# SDR 07FDEA04921

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6946373
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR SUPPORT PNL IS CORRODED BS 480-720D, LBL 20-26, WL 157.  BLENDED CORROSION AT BS 480 TO 720C +10.  MAX MATERIAL LOSS OF 16 PERCENT OF .050 ORIG "T".   WITHIN LIMITS REF SRM 53-10-1 PG 31.  BLENDED CORROSION AT BS 720C+10 TO BS 720D.  MATERIAL LOSS OF 30 PERCENT OF .050" ORIG "T" FOUND TO BE OUT OF LIMITS REF SRM 53-10-1.  FABRICATED AND REPLACED Z- ANGLE PANEL AT BS 720C+10 TO 720D, REF 51-30-2, 51-10-2 AND BOEING DWG 69-46373 THIS IS CLASSIFIED AS A MINOR REPAIR.
